Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FLATS

You call it Claravis, I call it tane.

Recommended Posts

1st Day of Claravis ( Isotretioin ):

Well, 3 days after receiving my prescription I finally got up the guts to take the stuff.

I took my first capsule last night. My lips and eyes already feel dry. I don't feel any muscle or bone aches, at least not yet. My face doesn't look any different, and I don't expect it too. I know this is not a miracle drug and any any results, even minor ones, will proabably take quite a while.

Wish me luck guys.

Share this post


Link to post
Share on other sites

Good Luck Flats!

I remember when I took my first accutane pill.....I was a little nervous about it too. Sounds like you're starting out with a positive attitude! Just keep in mind that it's a rollercoaster ride and there will be good days and bad. But in the end, it's worth it!

Keep us posted! biggrin.gif

Share this post


Link to post
Share on other sites
Good Luck Flats! 

I remember when I took my first accutane pill.....I was a little nervous about it too.  Sounds like you're starting out with a positive attitude!  Just keep in mind that it's a rollercoaster ride and there will be good days and bad.  But in the end, it's worth it! 

Keep us posted!  biggrin.gif

Share this post


Link to post
Share on other sites

Thanks guys.

Oh yeah, just in case anyone wanted to know my doc put me on 40 mg. One thing is sort of bothering me, I don't seem to have as much energy as I usually do. I mean, normally I'm somewhat energetic, I do my excersises and run and feel fine but, today I felt slouchy...I guess it could be a side-effect. I think I read somewhere that fatigue is common.

Share this post


Link to post
Share on other sites
Thanks guys.

Oh yeah, just in case anyone wanted to know my doc put me on 40 mg. One thing is sort of bothering me, I don't seem to have as much energy as I usually do. I mean, normally I'm somewhat energetic, I do my excersises and run and feel fine but, today I felt slouchy...I guess it could be a side-effect. I think I read somewhere that fatigue is common.

Share this post


Link to post
Share on other sites

Day 3:

My face is now REALLY dry. I've tried moisturizing but, it doesn't have much of an effect. What's really wierd is that some parts of my face aren't just dry but, the "crust" is a yellowish/orange color. I've tried picking some of it off but, thats not working too well either.

I am starting to notice that my mood is a little different. I'm a little more irritable than I used to be, I get upset alot easier.

Share this post


Link to post
Share on other sites

Day 4:

Same old, same old. Face and eyes still dry. I applied some moisturizer last night after taking my 40mg (I figure I'll let the stuff go through my system while I'm sleeping, maybe it'll absorb better or something.) While the moisturizer helped I still have that wierd yellow/orange crust on my face...

I feel bad though, I took a shower and got hot water on my face and now it's all red, people keep telling me that face is going to "super" sensitve while on this stuff so I get freaked out about any little thing that touches my skin.

Share this post


Link to post
Share on other sites

Day 5:

I picked up some Vaseline yesterday and put it on last night. I'll admit that my skin was less flaky, but the nasty residue it leaves is a pain to get off. My face is really red now, almost like I have a sunburn. Whats really strange though is that Accutane is supposed to dry you out, thing is that the sides of my face really slick. Almost oily even, I'm going to have to ask my derm about that...

Share this post


Link to post
Share on other sites

I just finished shaving, I didn't use my "normal" razor, instead I used this Bump Guard razor which doesn't irritate my skin as much as my usual one but, I still ended up nicking myself once or twice and now my face is red...again. It actually calmed down abit later on in the day. Does anyone know if it's even okay to shave while on Tane? I mean, I know your skin gets really sensitve and all so I'm not really sure myself.

My neck is also becoming really itchy, I think I might have eczema.

Share this post


Link to post
Share on other sites

Day 6: Nothing really new to report as far as my face goes. I do have to say though, I'm officially a shut-in. The only times I venture outside are to either go to school,run in the late afternoon or if I absolutely HAVE to, go to the store. That's how scared I am of the sun...I won't even leave my house without a hat. :( I wish this was all ready and over with.

Share this post


Link to post
Share on other sites

I don't think my skins gotten any better, at least not yet. I think this stuff has done something to my pores, because now whenever I put on sunscreen on my face it takes like 2 hours to absorb but, when I wasn't on it it barely took an hour.

Share this post


Link to post
Share on other sites

Day 14:

Haven't updated in a while, been busy lately.

My face is still dry, its also pretty red now. I'm not sure if the redness could be caused by the slightly warm water I splashed on my face or something else. Anyways, the weather is getting pretty cold down here, which means taht my skin will be even more dry.:(

Share this post


Link to post
Share on other sites

Day 17:

I shaved my head....Big mistake. Apparently the drying of the skin does not just apply to your face, it also applies to your scalp. Unfourtunetly for me I now have white sprinkles all over the top and back of my head. You have no idea how embarrising it is to have to walk through school with a head that looks like a sugar cookie.

I don't think I'm getting enough fat in my diet. The medication is suppoused to absorb better with fat and so far the only fatty things I have taken with the medication are either Almonds or a whey protein shake. I might have to work on that.

Share this post


Link to post
Share on other sites

Day 20:

Sorry I haven't updated in awhile, been busy.

So far, my face has changed alittle bit. I've been using some other creams to help with the dryness and now most of the problem comes from the dry lips. Honestly, these thins hurt like hell when they crack. I don't know know how many tubes of chapstick I've bought, 5 maybe?

I really have to start remembering to put in my eye drops, it seems everytime I don't put them in my eyes start to ache.

Share this post


Link to post
Share on other sites

Day 24:

I feel so stupid right now. I can't believe I went outside without any sunblock and for a good 90 minutes...I can already tell that my face is redder. I really need to start remembering this stuff, along with my eye drops. Oh yeah, I got some new pics, I've gotten rid of the old ones though. They're in my gallery if anyones interested.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×